- The geometry of efficient arithmetic on elliptic curves arxiv link

Auteur(s): Kohel D.

Chapître d'ouvrage: Algorithmic Arithmetic, Geometry, And Coding Theory, Ams Contemporary Mathematics, vol. 637 p.95-110 (2015)

Ref HAL: hal-01257129_v1
Ref Arxiv: 1601.03665
Ref. & Cit.: NASA ADS
Exporter : BibTex | endNote

The arithmetic of elliptic curves, namely polynomial addition and scalar multiplication, can be described in terms of global sections of line bundles on $E\times E$ and $E$, respectively, with respect to a given projective embedding of $E$ in $\mathbb{P}^r$. By means of a study of the finite dimensional vector spaces of global sections, we reduce the problem of constructing and finding efficiently computable polynomial maps defining the addition morphism or isogenies to linear algebra. We demonstrate the effectiveness of the method by improving the best known complexity for doubling and tripling, by considering families of elliptic curves admiting a $2$-torsion or $3$-torsion point.